# SDR SWAA2023041815599

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400-420 WL 157.<[01] VERIFIED APPLICABILITY FOR SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FCB TO SIDEWALL SUPPORT AT RBL24;BS400-420;WL157.MEASURE:L=.9';W=.9';D=.016';ORIGINAL MATERIAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.024';FOUND TO BE OUT OF LIMITS;IAW SRM 53-00-53-1A-2;PARAG 4A(2) DETAIL D FIG 103 AND SRM 53-00-53-0I-2 IDENTIFICATION 2;TABLE 2;TOOL USED ATS:2473;S/N:UNKNOWN;DUE:08/2023.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT RBL24;BS400-420;WL157;FROM MATERIAL BAC1496-444;7075T6;LOT#1457306-1;IAW SRM 51-40-05 AND DWG#143A7501.OK TO CHEMICAL CONVERSION COATING AND PRIMER.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4 OK TO CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT FLOOR TO SIDEWALL SUPPORT;IAW SRM 51-20-01 AND SOPM 20-41-02 ALSO INSTALLED BOND NUTPLATES IAW SOPM 20-50-12.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
